# SDR ASAA0842855

- Difficulty date: March 30, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435281
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD T/E AFT FLAP LWR SKIN HAS 3 DENTS AT WBL 231.5 TO 240 2.5" FROM T/E.  REPAIRED WITH REPAIR PART.
